# SDR CA000830017

- Difficulty date: August 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 24,884 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Part number: 52754031
- Condition: Damaged
- Location: Thrust Reverser
- Component: Feedback Cable, Rroyce, RB211535E4
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOG BOOK DEFECT REPORTED BY FLIGHT CREW ON ARRIVAL . NR2 ENGINE THROTTLE BINDING. FOUND THRUST REVERSER FEEDBACK PUSH PULL CABLE DAMAGED CAUSING THE T/R FEEDBACK CAM TO BEND. FORWARD THRUST FEED AND SENSE C/O, NO FAULT FOUND, T/R LOCKED OUT AS PER MEL.
